# SDR A6WA9900028

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2080
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Frame 50
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WEB CLOSING ANGLE AFT OF FRAME 50 HAS ONE INCH CRACK.  REPAIRED IAW BAE SRM 51-71-11 FIG 2.  ACFT TT:  19,327 HOURS.  ACFT TC:  22,789.    (X)
